# SDR DL72L971579

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 07912
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON S/C 21D EMERGENCY TRACK LIGHT INOP AND LIGHT COVER MISSING.  RELAMPED 21D, OPS CKS GOOD.  INSTALLED LIGHT COVER, CKS OK.
